# SDR QXEA2019061400248

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 42,304 hours, 44,505 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELCTING GEAR DOWN THE RIGHT DOOR AMBER LIGHT STAYED ILLUMINATED ALL OTHER LIGHTS NORMAL. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CHECKED PSEU FOR FAULTS. NONE FOUND. PSEU SHOWS NO FAULT HISTORY EITHER. PRESSURIZED. #1 AND #2 HYD SYSTEM IAW Q400 AMM 29-00-00-863-801/802 HS #29-0013 RH GEAR DOOR STAYS OPEN. PERFORMED GVI OR RH GEAR WHELL WELL FOR LEAKS OR DAMAGE. NONE FOUND CYCLED AC POWER. PRESS HYD SYSTEM 1 AND 2 AGAIN WITH REF ABOVE. RH GEAR CLOSED WITHOUT DELAY. PSEU SHOWS NO FAULTS. CYCLED BOTH GEAR DOORS BY REMOVING HYD PRESS AND PULLING GEAR ALT DOWN CABLE, CLOSING BYPASS HANDLE DOOR AND REPRESSURIZING PER. FORMED APPROX 8 CYCLES ON BOTH MAIN GEAR DOORS. DOORS OPEN AND CLOSED WITHOUT DELAY. STILL NO FAULTS ON PSEU. CLOSED MLG ALT DOWN BYPASS DOOR, AND INHIBIT SWITCH IS GUARDED. BOTH MLG GEAR DOORS CLOSED AND AMBER INDICATION ON LANDING GEAR PANEL ARE OUT. PERFORMED INDUCTANCE CHECK ON RGDRCL SENSOR IAW Q400AMM 32-61-00-280-801. CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE
